Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jan 2, 2015, 4:36 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2015, 4:36 AM EST (09:36 UTC)
- Expired
- Jan 2, 2015, 9:23 PM EST
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
504 WHUS71 KCLE 020936 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 436 AM EST FRI JAN 2 2015 LEZ142>146-021745- /O.NEW.KCLE.SC.Y.0001.150102T0936Z-150102T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 436 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR LAKE ERIE FROM MAUMEE BAY TO WILLOWICK. THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM THIS AFTERNOON. * WINDS AND WAVES: WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 10 KNOTS OR LESS. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ147>149-021745- /O.NEW.KCLE.SC.Y.0001.150102T0936Z-150103T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 436 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY FOR LAKE ERIE FROM WILLOWICK OHIO TO RIPLEY NEW YORK. THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 PM THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 20 TO 25 KNOTS WILL DECREASE TO 5 TO 15 KNOTS. WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET TODAY AND 2 FEET OR LESS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
3 follow-up statements
904 WHUS71 KCLE 021513 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1013 AM EST FRI JAN 2 2015 LEZ142>146-022000- /O.CON.KCLE.SC.Y.0001.000000T0000Z-150102T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 1013 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS AND WAVES: WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS TONIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ147>149-022315- /O.CON.KCLE.SC.Y.0001.000000T0000Z-150103T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1013 AM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON AND 2 FEET OR LESS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
479 WHUS71 KCLE 022043 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 343 PM EST FRI JAN 2 2015 LEZ147>149-030445- /O.CON.KCLE.SC.Y.0001.000000T0000Z-150103T0300Z/ /O.NEW.KCLE.GL.A.0001.150104T1200Z-150105T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 343 PM EST FRI JAN 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 FEET OR LESS TONIGHT. WINDS ARE EXPECTED TO INCREASE TO 35 TO 40 KNOT GALES ON SUNDAY BEHIND THE COLD FRONT ON SUNDAY. THERE IS A POSSIBILITY THAT A GALE WARNING WILL BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND WAVES WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-030445- /O.NEW.KCLE.GL.A.0001.150104T1200Z-150105T0000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 343 PM EST FRI JAN 2 2015 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. WINDS ARE EXPECTED TO INCREASE TO 35 TO 40 KNOT GALES ON SUNDAY BEHIND THE COLD FRONT ON SUNDAY. THERE IS A POSSIBILITY THAT A GALE WARNING WILL BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LOMBARDY
108 WHUS71 KCLE 030223 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 923 PM EST FRI JAN 2 2015 LEZ147>149-031030- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-150103T0300Z/ /O.CON.KCLE.GL.A.0001.150104T1200Z-150105T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 923 PM EST FRI JAN 2 2015 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS AND WAVES: WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA THIS EVENING. WINDS ARE EXPECTED TO INCREASE TO 35 TO 40 KNOT GALES ON SUNDAY BEHIND A COLD FRONT. A GALE WARNING WILL LIKELY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-142>146-162>169-031030- /O.CON.KCLE.GL.A.0001.150104T1200Z-150105T0000Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 923 PM EST FRI JAN 2 2015 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. WINDS ARE EXPECTED TO INCREASE TO 35 TO 40 KNOT GALES ON SUNDAY BEHIND A COLD FRONT. A GALE WARNING WILL LIKELY BE NEEDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 4:00 AM EST, 36 minutes earlier.
Area forecast discussion, Jan 2, 4:00 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST FRI JAN 2 2015
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER QUEBEC WILL CONTINUE MOVING EAST TODAY
ALLOWING HIGH PRESSURE TO BUILD IN OVER THE OHIO VALLEY BEHIND
IT. LAKE EFFECT SNOW WILL TAPER OFF TODAY FOLLOWED BY A BRIEF
BREAK IN THE WEATHER. BY SATURDAY MORNING ANOTHER STORM
SYSTEM...THIS ONE FROM THE SOUTHWEST...WILL BRING A MIX OF FREEZING
RAIN AND RAIN BEFORE TURNING OVER TO ALL RAIN IN THE AFTERNOON.
ANOTHER ROUND OF COLD AIR WILL MOVE OVER THE GREAT LAKES FOR NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAKE EFFECT SNOW ALREADY SHOWING SIGNS OF WEAKENING AS THE
BACKSIDE OF A SHORTWAVE MOVES EAST OF THE AREA. THE DRIER AIR
MOVING IN CONTINUES TO ERODE THE SNOW SHOWER ACTIVITY...HOWEVER
THERE REMAINS ENOUGH BOUNDARY LAYER MOISTURE TO KEEP SOME LIGHT
SNOW ONGOING INTO THE MORNING HOURS. OTHERWISE THE WEATHER ACROSS
THE REST OF THE REGION WILL BE DRY WITH PARTLY TO MOSTLY CLOUDY
SKIES AS HIGH PRESSURE BUILDS IN. THE HIGH PRESSURE WILL ALSO
LOWER THE INVERSION HEIGHTS SUFFICIENTLY TO CUT OFF THE LAKE
EFFECT SNOW FOR THIS AFTERNOON. HIGH TEMPERATURES WILL BE SIMILAR
TO YESTERDAY'S IN THE MID 30S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
MAIN CHALLENGE FOR THIS PERIOD WILL BE THE POTENTIAL FOR FREEZING
RAIN EARLY SATURDAY.
WARM AIR ADVECTION ALOFT WILL KICK IN OVERNIGHT AS A STRONG SHORT
WAVE MOVES INTO THE OHIO VALLEY FROM THE PLAINS. OVERRUNNING WILL
BRING IN SOME CLOUDS AND PREVENT TEMPERATURES FROM BOTTOMING OUT
OVERNIGHT. TEMPERATURES WILL DROP BELOW FREEZING HOWEVER...AND NOT
HAVE TIME TO WARM ABOVE THAT BY THE TIME THE PRECIPITATION STARTS
SATURDAY MORNING. THE PRECIP COULD START OFF INITIALLY WITH A
BIT OF SNOW/SLEET BUT GIVEN THE AMOUNT OF WARM AIR IN THE MOISTURE
PLUME ALOFT IT LOOKS MORE LIKELY THAT THE PRECIP WILL BE RAIN.
HOWEVER WITH TEMPERATURES AT THE SFC REMAINING BELOW FREEZING
THROUGH MID/LATE MORNING THERE IS A HIGH CHANCE THAT WE'LL SEE
SOME FREEZING RAIN...AND FOR THAT DURATION COULD SEE SOME LIGHT
ACCUMULATIONS. WILL HIGHLIGHT IN THE HWO BUT TOO EARLY TO CARRY
ANY HEADLINES. AS THE SW FLOW AND WARMING AIRMASS BUILD IN OVER
THE REGION TEMPERATURES WILL WARM ABOVE FREEZING BY MIDDAY AND
THEN WARM OVERNIGHT INTO THE UPPER 40S TO POTENTIALLY LOWER 50S.
MEANWHILE THE DEW POINTS WILL CLIMB INTO THE 40S AS A STRONG SURGE
OF MOISTURE ADVECTS INTO THE ENTIRE OHIO VALLEY. THE STRONG LIFT
AND SATURATED SOUNDINGS SUGGEST SOME MODERATELY HEAVY RAINFALL
DEVELOPING SATURDAY AFTERNOON AND OVERNIGHT. CAN'T RULE OUT SOME
ELEVATED CONVECTION BUT WITH WEAK INSTABILITY WILL NOT PUT TSRA IN
FORECAST AT THIS TIME. THE RAINFALL TOTALS WILL BE OVER AN INCH
FOR MOST OF THE AREA BEFORE THE STORM MOVES OUT SUNDAY.
AS FOR SUNDAY...THE BEST FORCING AND MOISTURE QUICKLY SWEEPS OFF
TO THE NORTHEAST. LOOKING AT STRONG COLD AIR ADVECTION ON THE
BACKSIDE OF THE STORM SYSTEM WITH H850 TEMPS DROPPING TO AROUND
-12C. THE STRONGEST CAA KICKS IN AROUND 15Z-18Z WHEN THE COLD FRONT
MOVES THROUGH. THE MOISTURE AND LIFT WILL BE SIGNIFICANTLY
DIMINISHED BY THIS TIME...HOWEVER THE AIRMASS WILL SUPPORT SOME
LIGHT PRECIP TURNING OVER TO ALL SNOW BEHIND THE FRONT WITH
MINIMAL TO NO ACCUMULATION EXPECTED. HIGH PRESSURE WILL BUILD OVER
THE AREA ON MONDAY...HOWEVER THE COLD AIRMASS WITH H850 TEMPS
AROUND -15 TO -20C WILL SUPPORT LAKE EFFECT SNOW. WIND DIRECTIONS
WILL LIKELY BRING THIS IN FROM CUYAHOGA TO ERIE PA. LOOKING AT MIN
TEMPS SUNDAY AND MON NT DROPPING INTO THE SINGLE DIGITS IN MANY
AREAS. HIGHS WILL STRUGGLE TO REACH 20F.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
A FULL BLOWN WINTER PATTERN LOOKS TO DEVELOP NEXT WEEK. A BROAD
TROUGH OVER THE MIDDLE OF THE COUNTRY WILL SHARPEN OVER THE GREAT
LAKES BY MIDWEEK.
THE MODELS HAVE BEEN PRETTY CONSISTENT IN BRINGING A CLIPPER AND
SECONDARY COLD FRONT (ARCTIC FRONT) ACROSS THE LOWER GREAT LAKES ON
TUESDAY. TIME TO BOOST THE POP TO "LIKELY" AS IT WOULD SEEM THAT
EVERYONE SHOULD GET AT LEAST A SMALL TO MODERATE AMOUNT OF SNOW.
LAKE EFFECT SNOW AND SNOW FLURRIES SHOULD FOLLOW ON WEDNESDAY. THE
FLOW WILL LIKELY BACK TO SOUTHWEST ON THURSDAY SO THE LAKE EFFECT
SHOULD BEGIN TO SHIFT NORTHEAST. THE NEXT REINFORCING COLD FRONT
SHOULD ARRIVE THURSDAY NIGHT OR FRIDAY.
TEMPERATURES MAY HANG IN THERE ON TUESDAY AHEAD OF THE ARCTIC FRONT
WITH HIGHS IN THE 20S...THEN TEENS (AT BEST) WEDNESDAY AND THURSDAY
WITH LOWS WELL DOWN IN THE SINGLE DIGITS TOWARD ZERO DOWN BY
WEDNESDAY NIGHT.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
A WEAK COLD FRONT STILL NORTH OF LAKE ERIE WILL MOVE SLOWLY ACROSS
THE FORECAST AREA OVERNIGHT. AS IT DOES MVFR CIGS WILL SPREAD SOUTH
ACROSS THE AREA. SNOWBELT EAST OF CLE MIGHT SEE AN INCH AT
MOST...ELSEWHERE FLURRIES AT BEST. MOST WILL NOT SEE ANY SNOW AT
ALL.
.OUTLOOK...AREAS OF NON VFR THROUGH FRIDAY NIGHT. NON VFR SHOULD
RETURN SATURDAY NIGHT INTO SUNDAY IN -SHRA...CHANGING TO -SHSN
FROM THE WEST SUNDAY EVENING.
&&
.MARINE...
THE GALE WARNING WILL EXPIRE THIS MORNING AS WILL THE LOW WATER
ADVISORY. WINDS WILL CONTINUE TO SLOWLY DECREASE ON LAKE ERIE
SURFACE HIGH PRESSURE BUILDS ACROSS THE LOWER GREAT LAKES.
LOW PRESSURE IS STILL EXPECTED TO DEVELOP OVER THE MISSISSIPPI
VALLEY ON SATURDAY AND DEEPEN SIGNIFICANTLY AS IT CROSSES THE GREAT
LAKES ON SATURDAY NIGHT. WINDS SHOULD SHIFT TO THE SOUTH BY SATURDAY
AND WIND SPEEDS WILL REALLY JUMP LATE SATURDAY NIGHT AND EARLY
SUNDAY AS THE COLD FRONT CROSSES THE LAKE. THERE COULD BE A PERIOD
OF GALE FORCE WINDS ON SUNDAY...AT THE VERY LEAST WE WILL NEED A
SMALL CRAFT ADVISORY. THE WIND SHOULD DECREASE MONDAY INTO TUESDAY
UNTIL THE NEXT COLD FRONT ARRIVES BY TUESDAY NIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR LEZ061-
147>149-167>169.
LOW WATER ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
LEZ142>144-162>164.
&&
SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Jan 2, 4:04 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EST FRI JAN 2 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-030915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 404 AM EST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A WINTRY MIX IS POSSIBLE SATURDAY MORNING. PRECIPITATION WILL START OFF AS FREEZING RAIN BUT WILL CHANGE OVER TO ALL RAIN BY MIDDAY. PERIODS OF MODERATE TO HEAVY RAIN WILL FALL SATURDAY NIGHT. MORE LAKE EFFECT SNOW IS EXPECTED TO DEVELOP OVER NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA IN THE WAKE OF AN ALBERTA CLIPPER TUESDAY NIGHT INTO THURSDAY. THE ARCTIC AIR MASS FOLLOWING THE LOW WILL BE THE COLDEST AIR OF THE SEASON SO FAR RESULTING IN PERSISTENT SNOW BANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-030915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 2:49 PM EST | Winter Weather Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 19 hr |
| Jan 2, 3:43 PM EST | Gale Watch | CLE | 13 hr |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.